# SDR 20010205CW020

- Difficulty date: December 12, 2000
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N4048P
- Make and model: Piper PA-23-160
- Aircraft serial: 231525
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 1713701
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE ON RT ENGINE, TECH NOTICED BROKEN ENGINE TRUSS.  TRUSS MEMBER COMPLETELY BROKEN IN HALF.  CAUSE OF FAILURE BELIEVED TO BE SEVERE CORROSION ON THE INSIDE OF THE STEEL TUBE CONSTRUCTED TRUSS MEMBERS.  SUGGEST REPLACING WHOLE LANDING GEAR/ ENGINE TRUSS ASSEMBLY.  AC HAD RECIEVED RECENT INSPECTION.
